Sign in to baba News

One account across the web, iPhone and Android — your subscription follows it.

or use an email code

Search stories

Type at least two characters. Results come from every newsroom baba reads.

↑↓ to move · ↵ to open · esc to close

Sign in to baba News

Sign in to keep asking. News Plus removes the daily limit.

or use an email code

N12Health

Health Ministry Warns Against Hair Straightener After Woman Hospitalized

Translated & summarized from N12 by baba

CenterNeutral tone

Hebrew · 14 newsrooms covering

The Israeli Ministry of Health is warning the public about the hair straightening product "Revival Miracle" after a woman was hospitalized. The product was marketed without a license and contains the prohibited ingredient glycolic acid. The ministry is investigating and has collected a sample for testing.

The story in 4 lines · by baba

  • The Health Ministry warns against "Revival Miracle" hair product after a woman's hospitalization.
  • The product was marketed without a license and contains prohibited glycolic acid.
  • A sample has been collected for laboratory testing.
  • Consumers are urged to seek medical help for specific adverse symptoms.
Health Ministry Warns Against Hair Straightener After Woman Hospitalized
Editorial illustration generated by baba News, not a photograph of the event.

The Israeli Ministry of Health has issued a warning against using the hair straightening product "Revival Miracle" after a woman was hospitalized at Rambam Health Care Campus. An initial investigation by the ministry revealed that the product was marketed without a license. The ministry stated that "Revival Miracle" is sold without proper authorization and that its label indicates it contains glycolic acid, an ingredient prohibited for use in hair straightening products in Israel. A ministry representative collected a sample of the product from a salon where it was used, which will be sent for laboratory testing. The ministry advises individuals experiencing unusual symptoms after hair straightening, such as decreased urination, swelling, nausea, vomiting, abdominal or back pain, and extreme fatigue, to seek immediate medical attention and provide details about the product used.

N12Centre · Neve Ilan

Sign in to baba News

Sign in to follow newsrooms, topics and people.

or use an email code

HealthTopic

Sign in to baba News

Sign in to follow newsrooms, topics and people.

or use an email code

Mentioned

Full coverage · 16 outlets
First: Channel 9 · 13h ago

The same event, reported separately by each outlet. Open a few to compare what different newsrooms emphasize — and what they leave out.

Open the Wire